# SDR UPS805052

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND STA 1340 LONG 36 LOWER CHORD RADIUS IS OUT OF LIMITS.  CUT OUT DAMAGED AREA AND FABRICATED AND INSTALLED FRAME REPAIR IAW SRM 53-2-0.
